Effondrement des variétés riemanniennes

Pierre Pansu

Recherche Coopérative sur Programme n°25 (1986)

  • Volume: 36, page 19-25

How to cite


Pansu, Pierre. "Effondrement des variétés riemanniennes." Recherche Coopérative sur Programme n°25 36 (1986): 19-25. <http://eudml.org/doc/274676>.

author = {Pansu, Pierre},
journal = {Recherche Coopérative sur Programme n°25},
language = {fre},
pages = {19-25},
publisher = {Institut de Recherche Mathématique Avancée - Université Louis Pasteur},
title = {Effondrement des variétés riemanniennes},
url = {http://eudml.org/doc/274676},
volume = {36},
year = {1986},

AU - Pansu, Pierre
TI - Effondrement des variétés riemanniennes
JO - Recherche Coopérative sur Programme n°25
PY - 1986
PB - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
VL - 36
SP - 19
EP - 25
LA - fre
UR - http://eudml.org/doc/274676
ER -


  1. [1] S. Aloff, N. Wallach, An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures, Bull. A.M.S.91 (1975) 93-97. Zbl0362.53033MR370624
  2. [2] R. Bishop. R. Crittenden, Geometry of manifolds, Academic Press (1954). Zbl0132.16003MR169148
  3. [3] J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math.92 (1970) 61-74. Zbl0194.52902MR263092
  4. [4] J. Cheeger, N. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, J. Diff. Geom.21 (1986). Zbl0606.53028
  5. [5] K. Fukaya, A boundary of the set of Riemannian manifolds with bounded curvatures and diameters, preprint univ. of Tokyo (1985). Zbl0652.53031MR950552
  6. [6] M. Gromov, Almost flat manifolds, J. Diff. Geom13 (1978) 231-241. Zbl0432.53020MR540942
  7. [7] M. Gromov, Groups of polynomial growth and expanding maps, Publ. Math. I.H.E.S.53 (1981) 53-78. Zbl0474.20018MR623534
  8. [8] M. Gromov, Structures métriques pour les variétés riemanniennes, notes de cours rédigées par J. La-fontaine et P. Pansu, CEDIC - Fernand-Nathan, Paris (1981). Zbl0509.53034MR682063
  9. [9] J. Mitchell, On Carnot-Caratheodory metrics, Preprint UCLA (1984), Zbl0554.53023MR806700
  10. [10] P. Pansu, Croissance des boules et des géodésiques -fermées dans les nilvariétés, Erg. Th. Dynam. Syst.3 (1983) 415-445. Zbl0509.53040MR741395
  11. [11] S. Peters, The regularity of limit metrics in Gromov's compactness theorem, Math. Ann.273 (1986). 
  12. [12] H. Rauch, A contribution to Riemannian geometry in the large, Ann. of Math.54 (1951) 38-55. Zbl0043.37202MR42765
  13. [13]. E. Ruh, Almost flat manifolds, J. Diff. Geom.17 (1982) 1-14. Zbl0468.53036MR658470
  14. [14] L.P.D. Van Den Dries, A.J. Wilkie, Preprint. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.